# SDR DHL2002802515

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXHAUST GATE UPPER SKIN WITH .75 INCH CRACK AT STA XF.277.000.  PERFORMED MAJOR REPAIR PER SRM 57-2-5 FIG 1.  REMOVED DAMAGED UPPER SKIN PER SRM 57-2-5 FIG 1.  FABRICATED NEW SKIN PER SRM 57-2-5 FIG 1.  INSTALLED NEW SKIN PER SRM 57-2-5 FIG 1.
